# SDR UIE2008F00019

- Difficulty date: June 29, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG IB THRUST REVERSER OUTER SURFACE FOUND LARGE DENT AT THE UPPER POSITION.  NR 1 ENGINE IB THRUST REVERSER DENT REPAIRED IAW ENGINE MANUAL 78-32-01 REPAIR NR 4.  (K)
